# SDR EIA2001005

- Difficulty date: January 5, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - DURING B-CHECK, FOUND FS 1265 L/H AROUND STRINGER 27 FRAME INBOARD CHORD CRACKED.  REPAIRED CRACKED CHORD WITH ANGLE AND STRAP REPAIR PER ECRA 479-53-146-2 ON EAC W/O 70-1872-03-0028.  (M)
